MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. K12 ANGIOGRAPHY KIT; ANGIOGRAPHY/ANGIOPLASTY KIT

MERIT MEDICAL SYSTEMS, INC. K12 ANGIOGRAPHY KIT; ANGIOGRAPHY/ANGIOPLASTY KIT
Catalog Number K12-02551A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.A supplemental report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that the wire had sheared into multiple threads while inside the patient.The device was removed successfully.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually and the complaint was confirmed.Root cause is unable to be determined.A review of the device history record was performed and no exception documents were identified.A review of the complaint database was performed and no similar complaints for this lot number were found.

Brand Name
K12 ANGIOGRAPHY KIT
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22072774
Report Number1721504-2025-00074
Device Sequence Number18320658
Product Code OEQ
UDI-Device Identifier00884450204498
UDI-Public00884450204498
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberK12-02551A
Device Lot NumberH3157751
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown